Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 980154, 11 pages
http://dx.doi.org/10.1155/2013/980154
Research Article

A Nonlinear Optimization Technique of Tunnel Construction Based on DE and LSSVM

1School of Resources & Civil Engineering, Northeastern University, Shenyang 110004, China
2Highway and Bridge Engineering Institute, Dalian Maritime University, Dalian 116026, China

Received 22 November 2012; Revised 10 February 2013; Accepted 23 February 2013

Academic Editor: Shengyong Chen

Copyright © 2013 Xing Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xing Jun, Jiang Annan, Wen Zhiwu, and Qiu Jingping, “A Nonlinear Optimization Technique of Tunnel Construction Based on DE and LSSVM,” Mathematical Problems in Engineering, vol. 2013, Article ID 980154, 11 pages, 2013. https://doi.org/10.1155/2013/980154.